# SDR DALA2019051302996

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 11,725 hours, 9,409 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2281
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5768692) FLT CREW REPORTED AN ELECTRICAL SMELL COMING FROM FWD GALLEY NEAR CHILLER. REPLACED FWD GALLEY CHILLER PER AMM 25-31. OPS NORMAL.
